Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Diagnosed with hypothyroidism and hoshimotos. Taking synthroid. Thyroid levels ok now. Have HPV and cervical dysplasia. Suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1482 Questions
I am a 39 year old female and was diagnosed with hypothyroidism and hoshimotos when I was 13. I've been taking synthroid ever since. I have gained over 15 lbs. in a year and I maintain a healthy diet and exercise. I went to see an endocrinologist and he said my thyroid levels are fine. My visit on 4/22/2013 T4 free direct 1.45 and TSH 0.508. My visit on 6/27/2013 T4 free direct 1.08 and TSH 1.720. I gained 7 lbs. in between my 2 visits. I've also gained another 5 lbs. since my visit with him on 6/27/2013. Are my thyroid levels really ok? Can my weight gain, fatigue, and irregular periods be something else? I also found out about 9 months ago I have HPV and cervical dysplasia and often have small ovarian cysts. I have 2 healthy children and had emergency c sections with both. I had a uterine rupture and damage was done to my bladder with my youngest child who is 6. They were able to repair my uterus and my bladder so I still have all of my female organs. Any information would be appreciated. Thank you so much!
Posted Tue, 6 Aug 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 42 minutes later
I agree with your endocrinologist that your thyroid levels are indeed ok.

Do you recall your highest TSH value ever since you were diagnosed since the age of 13? Alternatively, do you have results of TPO andor TG autoantibodies. These are blood tests that help determine if a person has Hashimoto's thyroiditis or not.

It is very likely that your fatigue, weight gain and irregular periods are not due to a thyroid problem.

The cervical and uterine matters that you are reporting are unrelated to your thyroid condition.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor